Irritable Bowel Syndrome and Digestive Health Support Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
23,983 Posts
Discussion Starter · #1 ·
You might want to ask your doctor about a drug called sumatriptan. I am not sure I spelled that right. It is worth asking your doctor about this drug as I have heard good things about it in nausea and dyspepsia.------------------ http://www.ibshealth.com/ www.ibsaudioprogram.com
 
G

·
Yes, it is a migraine drug. I used to take it and it was quite ok. I needed stronger though, so they now prescribe me, as the doctor called it "son of sumatriptan" - aka, "naratriptan". I still get dyspepsia, and they give me Omeprazole for this. But the "triptans" are good. They are derived from a wheat protein called "ergot" into "ergotamine". They work by constricting back to normal the tiny vessels in your brain which cause migraine when they dilate. I carry them around with me much the same as my credit card now! LOL.I don't know if they're helpful for dyspepsia though? This would be a Godsend if they were! What dosage are they helpful with dyspepsia? This is all very interesting, (sorry for the lecture on ergotamine).
 
1 - 3 of 3 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top